# SDR FDEA201604011136

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 47,472 hours, 20,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N85151
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1440 UNDER TRANSITION PANEL, INTERCOSTAL ATTACH ANGLE HAS CORROSION.  R & R INTERCOSTAL ATTACH ANGLE AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 & DWG 146N8522 REV E.
